# SDR CALA2020021200410

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 60,614 hours, 25,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plug
- Condition: Missing
- Location: L2 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR NR 9827792 (A3NB-52-3-6092) L-28 NO DOT L2 DOOR DAMPER CYLIN DER GUAGE MISSING RUBBER PLUG REMOVED AND REPLACED L2 DOOR DAMPER CYLINDER I/A/W A320 AMM''S 52 -13-14-000-001, AND 52-13-14-400-001. ADJUSTMENT OF PERCUSSION B ELLCRANK FINGER GOOD. CHARGING OF DAMPER CYLINDER ACCOMPLISHED O N CUSTOMER CARD 18-2500-1-9909 SEQ NO. 203
